MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4176 FOOT PEDAL BOARD 4WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SàRL 4176 FOOT PEDAL BOARD 4WAY; FOOT-SWITCH, ELECTRICAL
Catalog Number 284176
Medical Device Problem Codes Intermittent Continuity (1121); Increase in Pressure (1491)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate via service request that the foot ped board 4way needs service as it is having bad contact when it was wet.It was mentioned that when aspiration pedal is pressed the pressure goes up to 120 mmhg.No other information provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary: the device was received and evaluated at the service center.The reported complaint that the device had a bad contact when it was wet was confirmed.However, that of the excessive pressure with the device was unable to be confirmed.It was found that the rs232 plug was defective during analysis.The plug was replaced and the device was tested and found to be working according to specifications.The defective valve would have caused the customer to experience the reported issue of the poor contact.Since the reported condition of excessive pressure is not confirmed,the root cause for the same cannot be determined.A manufacturing record evaluation was performed for the finished device (serial number : (b)(4) and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history a manufacturing record evaluation was performed for the finished device (serial number : (b)(4) and no non-conformances were identified.Corrected data: unknown event date in 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4176 FOOT PEDAL BOARD 4WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8888072
Report Number1221934-2019-57974
Device Sequence Number2457186
Product Code HRX
UDI-Device Identifier10886705017256
UDI-Public10886705017256
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer10/28/2019
11/04/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/28/2019
11/11/2019
Patient Sequence Number1